Marcin Lis

Showing 2 publications

2016

Random walk loop soups and conformal loop ensembles

T. van de Brug, F. Camia, Marcin Lis
Probability Theory and Related Fields. Vol. 166 (1), p. 553-584
Journal article
2016

Short proof of the Kac-Ward formula

Marcin Lis
ANNALES DE L INSTITUT HENRI POINCARE D. Vol. 3 (1), p. 45-53
Journal article

Save references

If you have installed Zotero or Mendeley on your computer you can use a plugin to extract references from the publications you see.

Download plugins:
Zotero
Mendeley

There are no projects.
There might be more projects where Marcin Lis participates, but you have to be logged in as a Chalmers employee to see them.